# SDR SWAA2025111735742

- Difficulty date: November 15, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N8571Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36957
- Aircraft time: 24,551 hours, 12,710 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE PRESSURE GAUGE SHOWING IN THE RED.   INSTALLED EVAC SLIDE FROM A/C 8975 INTO AFT SERVICE DOOR POSITION AS PER MT 725-61-AS.
